Solutions to Perturbed Eigenvalue Problems of the p-Laplacian in R(N)
MetadataShow full metadata
Using a variational approach, we investigate the existence of solutions for non-autonomous perturbations of the p-Laplacian eigenvalue problem
-Δpu = ƒ(x, u) in ℝN.
Under the assumptions that the primitive F(x, u) of ƒ(x, u) interacts only with the first eigenvalue, we look for solutions in the space D1,p (ℝN). Furthermore, we assume a condition that measures how different the behavior of the function F(x, u) is from that of the p-power of u.
CitationMarcos, J. B. (1997). Solutions to perturbed eigenvalue problems of the p-Laplacian in R(N). Electronic Journal of Differential Equations, 1997(11), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.